EconPapers    
Economics at your fingertips  
 

Four Conjectures in Nonlinear Analysis

Biagio Ricceri ()
Additional contact information
Biagio Ricceri: University of Catania

A chapter in Applications of Nonlinear Analysis, 2018, pp 681-710 from Springer

Abstract: Abstract In this chapter, I formulate four challenging conjectures in Nonlinear Analysis. More precisely: a conjecture on the Monge-Ampère equation; a conjecture on an eigenvalue problem; a conjecture on a non-local problem; a conjecture on disconnectedness versus infinitely many solutions.

Date: 2018
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-319-89815-5_24

Ordering information: This item can be ordered from
http://www.springer.com/9783319898155

DOI: 10.1007/978-3-319-89815-5_24

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-3-319-89815-5_24